# SDR USAA2008111492063

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 34,384 hours, 13,599 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE:4327505 - FLT#700 - PHX-SEA - EEL - AISLE EMERGENCY LIGHT AT ROW 10R IS INOPERATIVE.  FOUND EMERGENCY LIGHT AT ROW 10R TO BE UNPLUGGED.  RECONNECTED PLUG.  OPERATIONAL CHECK WAS GOOD.
